# SDR W8PA970540

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME T BS 807, WL 159.5, LBL 24.  REMOVED DENT AT FRAME 807, WL 159.5, LBL 24 IAW SRM 53-00-07.  FABRICATED REPAIR PARTS IAW SRM 53-00-07.  INSTALLED ALL REPAIR PARTS AND FASTENERS PER SRM 53-00-07.  REPAIR DUE TO DENT OUT OF LIMITS PER SRM 53-00-07.  (M)
